# SDR ASAA2018041624306

- Difficulty date: April 16, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,588 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 312 AND 328, RBL 30 IS CRACKED AROUND FASTENER HOLE.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.
